# SDR ASOA20140325031

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 31,799 hours, 24,983 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009409
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,M  LT OTBD AILERON PCA BRACKET OTBD TAB HAS WORN LUG HOLE.  MAINTENANCE R & R PCA FITTING FOR LT AILERON IAW EC5750-01177(C).  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
